MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 LEFT; CEMENTED KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 LEFT; CEMENTED KNEE FEMORAL COMPONENT
Catalog Number 02.07.2204L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on (b)(6) 2017.Lot 143728: (b)(4) items manufactured and released on (b)(6) 2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary full-pe ps tibial component size 4/10, code (b)(4) apps, lot.157694 (k131310); (b)(4) items manufactured and released on (b)(6) 2016.Expiration date: 2021-03-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is enterococcus.The surgeon washed out the knee and swapped the tibial component and the femur.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 LEFT
Common Device Name
CEMENTED KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6812709
Report Number3005180920-2017-00466
Device Sequence Number1772016
Product Code JWH
UDI-Device Identifier07630030820847
UDI-Public07630030820847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number02.07.2204L
Device Lot Number143728
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;